# SDR 2022F00005

- Difficulty date: January 10, 2022
- Submitted: January 10, 2022
- Operation: General aviation
- Make and model: Boeing 717-200
- Aircraft serial: 09512
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5940974501
- Part serial: 322585
- Condition: Corroded
- Location: Zone 500
- Component: Spoiler, Boeing, B717200
- Component part number: 5940974501
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILER WAS FOUND DISBONDED BETWEEN HONEYCOMB CORE AND SKIN.
